# SDR ASAA2021031934336

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,322 hours, 8,448 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"VTK" APPEARED IN FO'S NAV DISPLAY, AND POS SHIFT PAGE ON MCDU INDICATES BLANK SPOT UNDER FMC-R. AFTER TWO MINUTES, FMC RESTORED AND "VTK" DISAPPEARED FLIGHT LEVEL 350 PHKO - KSEA. GROUNDED - YES. FMC-R LOGGED "WATCHDOG TIMER" AS INFLIGHT FAULT ACCOMPLISHED FMC BITE REF B737-900 FIM 34-61 TASK 801 WITH NO CURRENT FAULTS.
